International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 1, Pages 61-68

Singular perturbation for nonlinear boundary-value problems

Rina Ling

Department of Mathematics, California State University, Los Angeles 90032, California, USA

Received 2 March 1978; Revised 21 November 1978

Copyright © 1979 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Asymptotic solutions of a class of nonlinear boundary-value problems are studied. The problem is a model arising in nuclear energy distribution. For large values of the parameter, the differential equations are of the singular-perturbation type and approximations are constructed by the method of matched asymptotic expansions.